このエントリーをはてなブックマークに追加
ID 20952
file
title alternative
The weak supersolution-subsolution method for second order quasilinear elliptic equations
creator
NDC
Mathematics
description
the Hiroshima Math. J. Vol. 19, No. 1. 1989.
volume
Volume 19
issue
Issue 1
issn
0018-2079
ncid
language
eng
nii type
Thesis or Dissertation
HU type
Doctoral Theses
DCMI type
text
format
application/pdf
rights
Copyright(c) by Author
grantid
乙第1687号
degreeGrantor
広島大学(Hiroshima University)
degreename Ja
博士(理学)
degreename En
Physical Science
degreelevel
doctoral
date of granted
1988-02-22
department
Graduate School of Science